Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 5, Pages 754–774 (Mi zvmmf1499)  

This article is cited in 4 scientific papers (total in 4 papers)

On the spectral and approximating properties of cubic finite-element approximations of the Laplace and first-derivative operators: The periodic case

V. O. Belash, B. V. Pal'tsev

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (2602 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:5, 718–738

Bibliographic databases:
UDC: 519.632.4
MSC: Primary 65N25; Secondary 35P10, 47F05, 35P15, 65N30
Received: 03.06.1999

Citation: V. O. Belash, B. V. Pal'tsev, “On the spectral and approximating properties of cubic finite-element approximations of the Laplace and first-derivative operators: The periodic case”, Zh. Vychisl. Mat. Mat. Fiz., 40:5 (2000), 754–774; Comput. Math. Math. Phys., 40:5 (2000), 718–738

Citation in format AMSBIB
\Bibitem{BelPal00}
\by V.~O.~Belash, B.~V.~Pal'tsev
\paper On the spectral and approximating properties of cubic finite-element approximations of the Laplace and first-derivative operators: The periodic case
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 5
\pages 754--774
\mathnet{http://mi.mathnet.ru/zvmmf1499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1800549}
\zmath{https://zbmath.org/?q=an:0993.65121}
\elib{https://elibrary.ru/item.asp?id=13337816}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 5
\pages 718--738


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1499
  • http://mi.mathnet.ru/eng/zvmmf/v40/i5/p754

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Belash V.O., Pal'tsev B.V., Chechel I.I., “On convergence rate of some iterative methods for bilinear and bicubic finite element schemes for the dissipative Helmholtz equation with large values of a singular parameter”, Russian J Numer Anal Math Modelling, 17:6 (2002), 485–520  crossref  mathscinet  zmath  isi  scopus
    2. V. O. Belash, B. V. Pal'tsev, “Bicubic finite-element implementations of methods with splitting of boundary conditions for a Stokes-type system in a strip under the periodicity condition”, Comput. Math. Math. Phys., 42:2 (2002), 188–210  mathnet  mathscinet  zmath  elib
    3. M. K. Kerimov, “Boris Vasil'evich Pal'tsev (on the occasion of his seventieth birthday)”, Comput. Math. Math. Phys., 50:7 (2010), 1113–1119  mathnet  crossref  mathscinet  adsnasa  isi  elib
    4. B. V. Pal'tsev, M. B. Soloviev, I. I. Chechel', “On the development of iterative methods with boundary condition splitting for solving boundary and initial-boundary value problems for the linearized and nonlinear Navier–Stokes equations”, Comput. Math. Math. Phys., 51:1 (2011), 68–87  mathnet  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:123
    Full text:55
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022